Path:  Home   >  All publications
 
Publications
 
Title
Authors
Publication Year
Scientific Areas
Type
 
Publications
AZIMI, M. Jawad, LAURENT-GENGOUX, Camille, NUNES DA COSTA, Joana Margarida, (2018). Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids. Communications in Algebra. Vol. 46. 2, pp. 494-515. Export
CAPPELLETTI MONTANO, Beniamino, DE NICOLA, Antonio, MARRERO, Juan Carlos, YUDIN, Ivan, (2018). Almost formality of quasi-Sasakian and Vaiman manifolds with applications to nilmanifolds. DMUC 18-03 Preprint. Export
YUDIN, Ivan, (2018). Decreasing diagrams and coherent presentations. DMUC 18-02 Preprint. Export
EBMEYER, Carsten, URBANO, José Miguel, VOGELGESANG, Jens, (2018). Nash equilibria in N-person games with super-quadratic Hamiltonians. DMUC 18-01 Preprint. Export
I. Area, BRANQUINHO, Amílcar, FOULQUIÉ MORENO, Ana, E. Godoy, (2018). Orthogonal Polynomial Interpretation of q-Toda and q-Volterra Equations. Bulletin of the Malaysian Mathematical Sciences Society. Vol. 41. 1, pp. 393-414. Export
FIGUEIREDO, Isabel N., PINTO, Luís, GONÇALVES, Gil R., ENGQUIST, Bjorn, (2018). A variational model for image artifact correction based on Wasserstein distance. Export
FIGUEIREDO, Isabel N., LEAL, Carlos, PINTO, Luís, FIGUEIREDO, Pedro N., TSAI, Richard, (2018). An elastic image registration approach for wireless capsule endoscope localization. Biomedical Signal Processing and Control. Vol. 39, pp. 486-502. Export
FILIPUK, Galina, REBOCHO, Maria das Neves, (2018). Differential equations for families of semi-classical orthogonal polynomials within class one. Applied Numerical Mathematics. Vol. 124, pp. 76-88. Export
DOMÍNGUEZ, Óscar, (2018). On nuclearity of embeddings between Besov spaces. Journal of Approximation Theory. Vol. 225, pp. 209-223. Export
VOROTNIKOV, Dmitry, (2018). On time adaptive critical variable exponent vectorial diffusion flows and their applications in image processing I: Analysis. Nonlinear Analysis. Vol. 168, pp. 176-197. Export
Number of registers: 2,822<< previous 1,2,3,4,5,6,7,8 next >>
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support